Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Reviews and Descriptions of Tables and Books
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 25 (1971), 187-197 Request permission
References
    F. D. Murnaghan & J. W. Wrench, Jr., The Converging Factor for the Exponential Integral, DTMB Report 1535, David Taylor Model Basin, Washington, D.C., January 1963.
  • Francis D. Murnaghan, Evaluation of the probability integral to high precision, The David W. Taylor Model Basin, Washington, D.C., 1965. Department of the Navy; Report No. 1861. MR 0207177
  • Yudell L. Luke, The special functions and their approximations. Vol. II, Mathematics in Science and Engineering, Vol. 53, Academic Press, New York-London, 1969. MR 0249668
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 187-197
  • DOI: https://doi.org/10.1090/S0025-5718-71-99722-5